# SDR CA991208036

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Condition: Failed
- Location: Windshield
- Part time: 23,800 hours
- Component: Barbercol
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE PILOTS WINDSCREEN FROSTED OVER ON THE INSIDE.  THE AC POWER MONITOR SHOWED NO LOAD WHEN THE POWER WAS TURNED ON.  MAINTENANCE DETERMINED THE FAULT TO LIE WITH THE WINDSHIELD HEAT CONTROLLER.
